# SDR AALA20141005001

- Difficulty date: October 4, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 47,634 hours, 16,422 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS INDICATION.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND LT WING INBD TE FLAP INBD FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  RESET INDICATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
